# SDR EVCA2019050200000

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N119AE
- Make and model: Bell 206L-3
- Aircraft serial: 51201
- Aircraft time: 15,084 hours, 35,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Upper Top Deck
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE INCH CRACK FOUND ON UPPER TOP DECK. IT IS LOCATED AT STA 147, WL 72, AND BL 11.
